# SDR 3EJA202503280001

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N736JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0023
- Aircraft time: 4,389 hours, 3,143 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB MAX TRIM INDICATOR SHOWED MAX FORWARD. WHEN WE WENT TO MANUALLY TRIM WE NOTICED THE WHEEL SPUN FREELY AND WAS NOT AFFECTING TRIM. ONCE AT CRUISE RE ENGAGED A/P AND FLIGHT WAS FINE. DURING DESCENT ANY SPEED BELOW 230KTS SHOWED TRIM INDICATION MAX. HAND FLOWN ON APPROACH. EXTRA PRESSURE NEEDED TO FLY AIRCRAFT.
